Journal of Algebraic Geometry. Volume 17, Number 3, 2008

Contents of Volume 17, Number 3 $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure Kazuya Kato; Chikara Nakayama; Sampei Usui J. Algebraic Geom. 17 (2008), 401-479. Abstract, references and article information Retrieve article in: PDF A finitene...

पूर्ण विवरण

में बचाया:
ग्रंथसूची विवरण
मुख्य लेखक: American Mathematical Society
स्वरूप: लेख
भाषा:English
प्रकाशित: American Mathematical Society 2009
विषय:
ऑनलाइन पहुंच:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/788
टैग : टैग जोड़ें
कोई टैग नहीं, इस रिकॉर्ड को टैग करने वाले पहले व्यक्ति बनें!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
विवरण
सारांश:Contents of Volume 17, Number 3 $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure Kazuya Kato; Chikara Nakayama; Sampei Usui J. Algebraic Geom. 17 (2008), 401-479. Abstract, references and article information Retrieve article in: PDF A finiteness theorem for the Brauer group of abelian varieties and $K3$ surfaces Alexei N. Skorobogatov; Yuri G. Zarhin J. Algebraic Geom. 17 (2008), 481-502. Abstract, references and article information Retrieve article in: PDF Triangulations et cohomologie étale sur une courbe analytique $p$-adique Antoine Ducros J. Algebraic Geom. 17 (2008), 503-575. Abstract, references and article information Retrieve article in: PDF Birational geometry of quadrics in characteristic $2$ Burt Totaro J. Algebraic Geom. 17 (2008), 577-597. Abstract, references and article information Retrieve article in: PDF